MathSciNet Relay Station
MathSciNet bibliographic data
MR2134894 (2005m:11152) 11M06 (11N56 37C10 37F75)
Broughan, Kevin A. The holomorphic flow of Riemann's function $\xi(z)$. Nonlinearity 18 (2005), no. 3, 1269–1294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement